In lieu of an abstract, here is a brief excerpt of the content:

  • Erratum

In “Global existence of the equivariant Yang-Mills heat flow in four space dimensions,” by A.E. Schlatter, M. Struwe, and A. Shadi Tahvildar-Zadeh—Amer. J. Math. 120 (1998), 117–128—a computer operations mistake resulted in the following typesetting errors:

  • • The symbol | · ‖ was consistently introduced to replace the standard norm symbol | · |.

  • • Displayed formula numbers were altered in such a way as to make them inconsistent with textual cross-references.

A corrected version of this paper is available free of charge at the following URL: http://muse.jhu.edu/journals/american_journal_of_mathematics/120.1schlatter.pdf

The American Journal of Mathematics regrets these errors.

...

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Launched on MUSE
1998-08-01
Open Access
No
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.